# SDR SWAA2022032428776

- Difficulty date: November 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241AF HAS DAMAGED FASTENER HOLES / REPAIRED PASSENGER CABIN FLOORBOARD 241AF HAS DAMAGED FASTENER HOLES IAW 737 SRM 53-00-50-2R-1. DAMAGE DETERMINED TO BE BEYOND ALLOWABLE LIMITS IAW 737 SRM 53-00-50-1A-1; PARA 1;4F. DELAMINATIONS ARE NOT PERMITTED AND REQUIRE REPAIR. 57795U 20NOV19.
